# SDR RAIA201806200001

- Difficulty date: June 20, 2018
- Submitted: June 23, 2018
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145
- Aircraft serial: 145855
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 400179404
- Part serial: 070941887
- Condition: Shorted
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

COFFEE MAKER C/B POPPED WITH ASSOCIATED SMOKE SMELL. R&R COFFEE MAKER. OPS CHECK GOOD.
